Skip to menu Skip to content Skip to footer

2017

Journal Article

Two-site Bose-Hubbard model with nonlinear tunneling: classical and quantum analysis

Rubeni, D., Links, J., Isaac, P. S. and Foerster, A. (2017). Two-site Bose-Hubbard model with nonlinear tunneling: classical and quantum analysis. Physical Review A, 95 (4) 043607. doi: 10.1103/PhysRevA.95.043607

Two-site Bose-Hubbard model with nonlinear tunneling: classical and quantum analysis

2017

Journal Article

Solution of the classical Yang–Baxter equation with an exotic symmetry, and integrability of a multi-species boson tunnelling model

Links, Jon (2017). Solution of the classical Yang–Baxter equation with an exotic symmetry, and integrability of a multi-species boson tunnelling model. Nuclear Physics B, 916, 117-131. doi: 10.1016/j.nuclphysb.2017.01.005

Solution of the classical Yang–Baxter equation with an exotic symmetry, and integrability of a multi-species boson tunnelling model

2016

Journal Article

An integrable case of the p + ip pairing Hamiltonian interacting with its environment

Lukyanenko, Inna, Isaac, Phillip S. and Links, Jon (2016). An integrable case of the p + ip pairing Hamiltonian interacting with its environment. Journal of Physics A-Mathematical and Theoretical, 49 (8) 084001. doi: 10.1088/1751-8113/49/8/084001

An integrable case of the p + ip pairing Hamiltonian interacting with its environment

2015

Journal Article

Integrable model of bosons in a four-well ring with anisotropic tunneling

Tonel, A.P., Ymai, L.H., Foerster, A. and Links, J. (2015). Integrable model of bosons in a four-well ring with anisotropic tunneling. Journal of Physics A: Mathematical and Theoretical, 48 (49) 494001, 494001. doi: 10.1088/1751-8113/48/49/494001

Integrable model of bosons in a four-well ring with anisotropic tunneling

2015

Journal Article

Exact solution of the p+IP Hamiltonian revisited: Duality relations in the hole-pair picture

Links, Jon, Marquette, Ian and Moghaddam, Amir (2015). Exact solution of the p+IP Hamiltonian revisited: Duality relations in the hole-pair picture. Journal of Physics A: Mathematical and Theoretical, 48 (37) 374001, 1-22. doi: 10.1088/1751-8113/48/37/374001

Exact solution of the p+IP Hamiltonian revisited: Duality relations in the hole-pair picture

2015

Journal Article

Ground-state Bethe root densities and quantum phase transitions

Links, Jon and Marquette, Ian (2015). Ground-state Bethe root densities and quantum phase transitions. Journal of Physics A: Mathematical and Theoretical, 48 (4) 045204, 1-15. doi: 10.1088/1751-8113/48/4/045204

Ground-state Bethe root densities and quantum phase transitions

2014

Journal Article

New quasi-exactly solvable class of generalized isotonic oscillators

Agboola, Davids, Links, Jon, Marquette, Ian and Zhang, Yao-Zhong (2014). New quasi-exactly solvable class of generalized isotonic oscillators. Journal of Physics A: Mathematical and Theoretical, 47 (39) 395305, 395305.1-395305.17. doi: 10.1088/1751-8113/47/39/395305

New quasi-exactly solvable class of generalized isotonic oscillators

2014

Journal Article

On the boundaries of quantum integrability for the spin-1/2 Richardson-Gaudin system

Lukyanenko, Inna, Isaac, Phillip S. and Links, Jon (2014). On the boundaries of quantum integrability for the spin-1/2 Richardson-Gaudin system. Nuclear Physics B, 886, 364-398. doi: 10.1016/j.nuclphysb.2014.06.018

On the boundaries of quantum integrability for the spin-1/2 Richardson-Gaudin system

2013

Journal Article

Ground-state analysis for an exactly solvable coupled-spin Hamiltonian

Mattei, Eduardo and Links, Jon (2013). Ground-state analysis for an exactly solvable coupled-spin Hamiltonian. Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 9 076. doi: 10.3842/SIGMA.2013.076

Ground-state analysis for an exactly solvable coupled-spin Hamiltonian

2013

Journal Article

BCS model with asymmetric pair scattering: a non-Hermitian, exactly solvable Hamiltonian exhibiting generalized exclusion statistics

Links, Jon, Moghaddam, Amir and Zhang, Yao-Zhong (2013). BCS model with asymmetric pair scattering: a non-Hermitian, exactly solvable Hamiltonian exhibiting generalized exclusion statistics. Journal of Physics A: Mathematical and Theoretical, 46 (30) 305205, 305205.1-305205.18. doi: 10.1088/1751-8113/46/30/305205

BCS model with asymmetric pair scattering: a non-Hermitian, exactly solvable Hamiltonian exhibiting generalized exclusion statistics

2013

Journal Article

Integrability of an extended d+id-wave pairing Hamiltonian

Marquette, Ian and Links, Jon (2013). Integrability of an extended d+id-wave pairing Hamiltonian. Nuclear Physics B, 866 (3), 378-390. doi: 10.1016/j.nuclphysb.2012.09.006

Integrability of an extended d+id-wave pairing Hamiltonian

2012

Journal Article

Deconfined quantum criticality and generalized exclusion statistics in a non-Hermitian BCS model

Links, Jon, Moghaddam, Amir and Zhang, Yao-Zhong (2012). Deconfined quantum criticality and generalized exclusion statistics in a non-Hermitian BCS model. Journal of Physics A: Mathematical and Theoretical, 45 (46) 462002, 462002.1-462002.6. doi: 10.1088/1751-8113/45/46/462002

Deconfined quantum criticality and generalized exclusion statistics in a non-Hermitian BCS model

2012

Journal Article

Hopf algebra symmetries of an integrable Hamiltonian for anyonic pairing

Links, Jon (2012). Hopf algebra symmetries of an integrable Hamiltonian for anyonic pairing. Axioms, 1 (2), 226-237. doi: 10.3390/axioms1020226

Hopf algebra symmetries of an integrable Hamiltonian for anyonic pairing

2012

Journal Article

Generalized Heine-Stieltjes and Van Vleck polynomials associated with two-level, integrable BCS models

Marquette, Ian and Links, Jon (2012). Generalized Heine-Stieltjes and Van Vleck polynomials associated with two-level, integrable BCS models. Journal of Statistical Mechanics: Theory and Experiment, 2012 (8) P08019, P08019. doi: 10.1088/1742-5468/2012/08/P08019

Generalized Heine-Stieltjes and Van Vleck polynomials associated with two-level, integrable BCS models

2012

Journal Article

Universal construction of order parameters for translation-invariant quantum lattice systems with symmetry-breaking order

Liu, Jin-Hua, Shi, Qian-Qian, Wang, Hong-Lei, Links, Jon and Zhou, Huan-Qiang (2012). Universal construction of order parameters for translation-invariant quantum lattice systems with symmetry-breaking order. Physical Review E, 86 (2) 020102, 020102.1-020102.5. doi: 10.1103/PhysRevE.86.020102

Universal construction of order parameters for translation-invariant quantum lattice systems with symmetry-breaking order

2012

Journal Article

A variational approach for the quantum inverse scattering method

Andrew Birrell, Isaac, Phillip and Links, Jon R. (2012). A variational approach for the quantum inverse scattering method. Inverse Problems, 28 (3) 035008, 035008.1-035008.15. doi: 10.1088/0266-5611/28/3/035008

A variational approach for the quantum inverse scattering method

2011

Journal Article

Quasi-exactly solvable models derived from the quasi-Gaudin algebra

Lee, Yuan-Harng, Links, Jon and Zhang, Yao-Zhong (2011). Quasi-exactly solvable models derived from the quasi-Gaudin algebra. Journal of Physics A: Mathematical and Theoretical, 44 (48) 482001, 482001.1-482001.9. doi: 10.1088/1751-8113/44/48/482001

Quasi-exactly solvable models derived from the quasi-Gaudin algebra

2011

Journal Article

BEC-BCS crossover in a (p + ip)-wave pairing Hamiltonian coupled to bosonic molecular pairs

Dunning, Clare, Isaac, Phillip S., Links, Jon and Zhao, Shao-You (2011). BEC-BCS crossover in a (p + ip)-wave pairing Hamiltonian coupled to bosonic molecular pairs. Nuclear Physics B, 848 (2), 372-397. doi: 10.1016/j.nuclphysb.2011.03.001

BEC-BCS crossover in a (p + ip)-wave pairing Hamiltonian coupled to bosonic molecular pairs

2011

Journal Article

Exact solutions for a family of spin-boson systems

Lee, Yuan-Harng, Links, Jon and Zhang, Yao-Zhong (2011). Exact solutions for a family of spin-boson systems. Nonlinearity, 24 (7), 1975-1986. doi: 10.1088/0951-7715/24/7/004

Exact solutions for a family of spin-boson systems

2011

Journal Article

Solutions of the Yang-Baxter equation: Descendants of the six-vertex model from the Drinfeld doubles of dihedral group algebras

Finch, P. E., Dancer, K. A., Isaac, P. S. and Links, J. (2011). Solutions of the Yang-Baxter equation: Descendants of the six-vertex model from the Drinfeld doubles of dihedral group algebras. Nuclear Physics Section B, 847 (2), 387-412. doi: 10.1016/j.nuclphysb.2011.01.034

Solutions of the Yang-Baxter equation: Descendants of the six-vertex model from the Drinfeld doubles of dihedral group algebras